MathSciNet Relay Station
MathSciNet bibliographic data
MR1700269 35J65 (46N20)
Caldiroli, Paolo; Musina, Roberta On the existence of extremal functions for a weighted Sobolev embedding with critical exponent. Calc. Var. Partial Differential Equations 8 (1999), no. 4, 365–387.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement